# SDR ASAA2021041534603

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,640 hours, 9,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY AC RIGHT LOWER BY R2- WHITE "EXIT/SALIDA" SIGN KEEPS FALLING OFF. GROUNDED - YES. REMOVED AND REPLACED AFT GALLEY AC RIGHT BY R2 DOOR EXIT SIGN LIGHT ASSY. REF B737-800 AMM 33-51-01.OPS TEST GOOD.
